Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Shortcut in Partial Fractions

Xun-Cheng Huang
The College Mathematics Journal
Vol. 22, No. 5 (Nov., 1991), pp. 413-415
DOI: 10.2307/2686602
Stable URL: http://www.jstor.org/stable/2686602
Page Count: 3
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A Shortcut in Partial Fractions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415